1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Do your depression meds make you feel detached from others, and/or world in general?

Discussion in 'Mental Health Disorders' started by 0000, Nov 14, 2007.

Thread Status:
Not open for further replies.
  1. 0000

    0000 Active Member

    I believe the different depression medications I have taken have altered/damaged my ability to connect with people has anyone else experienced this connection issue with these tablets?
     
  2. danni

    danni Chat Buddy

    Re: Do your depression meds make you feel detached from others, and/or world in gener

    i dont belive that medi your put on diconnect you from others i think its the person inside who doesn't want to connect with the people.
     
  3. 0000

    0000 Active Member

    Re: Do your depression meds make you feel detached from others, and/or world in gener

    What tablets are/were you on danni?
     
  4. rwillson

    rwillson Well-Known Member

    Re: Do your depression meds make you feel detached from others, and/or world in gener

    YES... when i started medication, they didn't at first but as my depression progressed and i was diagnosed bipolar and was put on more meds of varying kinds, mood stabilizers, antipsychotics and others i definitely felt detached and as things got worse felt more detached, not just with people but society and reality as a whole...

    it is like living in a distant fog, the only people who feel i can connect with people in the same boat...

    r...
     
Thread Status:
Not open for further replies.